# SDR SWAA2022110930362

- Difficulty date: September 25, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242XF IS BROKEN / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.B. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED DAMAGED SKIN AND LOOSE PIECES OF CORE; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3C-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] APPLIED POTTING BMS 5-28TY19 LOT#AK2DP3091K AND CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2022 IAW SRM 53-00-50-2R-1 PARA 3G-H.;[05] SANDED POTTING SMOOTH TO SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3I-K. OK TO INSTALL;[06] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 4 AND 5. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.;[07] VERIFIED MEASUREMENTS TABLE.;[08] INSTALLED REPAIR PLIES USING BMS 8-201TY3 LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:E11543 CAL DUE 09/2023 IAW SRM 53-00-50-2R-1 PARA 3K-L.;[09] INSPECTED AND VERIFIED CORRECTIVE ACTION 8. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-1.;[10] CURED REPAIR WITH THERMOMETER ID:ATS2208 CAL DUE 10/2022; UNBAGGED; TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-1 PARA 3.M.;[11] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.;[12] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.
